# SDR UPS204047

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON 380 FRAME STRAP AT BS 380 LBL 12 RBL 12 WL 148.  FABRICATED NEW REPAIR ANGLE AND INSTALLED WITH FASTENERS IAW SRM 51-40-3, 51-10-6 AND 53-10-1.
